# SDR SWAA2021080534921

- Difficulty date: March 28, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT #1 CAPSTRIP SPLICE IS CRACKED OUT / VERIFIED NEW CAP STRIP SPLICE PART # 453A21611-13; A-TAG # A03654 IAW B737 AIPC 25-52-10-04 ITEM # 460. CRACKED CAP STRIP FOR AFT PIT REPLACED WITH NEW CAPSTRIP ON WORK BENCH; INSTALLED ON SA-M 565S.
